# SDR SWIA202264318

- Difficulty date: January 3, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH APRON CHAFED FROM UPPER AND LOWER WING PLANK P SEAL .   (C CHECK RO 02-12-2022)   REMOVED AND INSTALLED NEW R/H APRON SKIN REF MHIRJ EO DWG 601R31058 SNIEO S13 DATED .2022-01-05. COMPLIED WITH 51-900-1003-SKY AND CRJ 200 SRM 51-42-06 REV .38 DATED JUL 10/19 AND CRJ 200 SRM 51-42-21 REV .38 DATED JUL 10/19 AND CRJ 200 SRM 51-42-22 REV .38 DATED JUL 10/19 SEE CONTINUATION CARD FOR DETAILS .
